Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Inverse problems for nonlinear magnetic Schrödinger equations on conformally transversally anisotropic manifolds

Katya Krupchyk and Gunther Uhlmann

Vol. 16 (2023), No. 8, 1825–1868

We study the inverse boundary problem for a nonlinear magnetic Schrödinger operator on a conformally transversally anisotropic Riemannian manifold of dimension n 3. Under suitable assumptions on the nonlinearity, we show that the knowledge of the Dirichlet-to-Neumann map on the boundary of the manifold determines the nonlinear magnetic and electric potentials uniquely. No assumptions on the transversal manifold are made in this result, whereas the corresponding inverse boundary problem for the linear magnetic Schrödinger operator is still open in this generality.

inverse boundary problem, nonlinear Schrödinger equation, conformally transversally anisotropic manifold, Gaussian beams
Mathematical Subject Classification
Primary: 35R30
Received: 2 February 2021
Revised: 26 October 2021
Accepted: 4 February 2022
Published: 16 October 2023
Katya Krupchyk
Department of Mathematics
University of California
Irvine, CA
United States
Gunther Uhlmann
Department of Mathematics
University of Washington
Seattle, WA
United States

Open Access made possible by participating institutions via Subscribe to Open.